Bluelight

Thread: Please help quick...Is it safe to boost Oxycodone with some Tramadol?

Results 1 to 5 of 5
  1. Collapse Details
    Please help quick...Is it safe to boost Oxycodone with some Tramadol? 
    #1
    Bluelighter Altered Perception's Avatar
    Join Date
    Dec 2010
    Location
    On a big Island surrounded by sharks.
    Posts
    478
    Question
    I'm on 80mg Oxycodone for chronic pain but I ran out early this week and all I have is left is 60mg oxycodone.

    If I add one or two Tramadols on top of it then it might boost the Oxycodne up to my usual 80mg dose, but is it safe to mix it?

    Please reply quick as I have already taken the 60mg Oxycodone and waiting on confirmation to take the Tramadol. Thanks
    Reply With Quote
     

  2. Collapse Details
     
    #2
    Bluelighter
    Join Date
    Jan 2012
    Location
    Indiana
    Posts
    190
    Yes it is ok to mix the two. However try to let some time elapse before taking the tramadol. Tramadol is a hit or miss with people from one extreme to the next. In my personal experience I have noticed increased effects a few times mixing the two and others it didn't seem to do much of anything but you're definitely on the right track trying to get the best out of what you have left. Also be sure to keep it under 400mgs of tramadol in a day, some of the adverse effects can be nasty.
    Reply With Quote
     

  3. Collapse Details
     
    #3
    Bluelighter Altered Perception's Avatar
    Join Date
    Dec 2010
    Location
    On a big Island surrounded by sharks.
    Posts
    478
    Thank so much for replying. I couldn't wait any longer for a response because the 60mg oxycodne I took would have been a waste if I didn't qucikly boost it with another opiate, so I went ahead and took one 50mg Tramadol in hope that it would potentiate it just enough for me to get some pain relief. Suprisingly it took effect fairly quickly and I am already feeling it. Thanks for puttting my mind at ease that it is safe to mix it them as I am fairly sensitive and have had many adverse reactions to opiates due to my Dysautonomia which makes me hypersensitive to substances.

    One thing I hate about Tramadol is that it takes very long for it to start working, I've had up to 5 hours waiting in the past and discovered that its because its a pro-drug and needs time to be converted into an active form by the liver, but right now its taken effect really fast and I don't know how but it seems taking it together with Oxycodone somehow made it work quicker. 0_o
    Reply With Quote
     

  4. Collapse Details
     
    #4
    Bluelighter
    Join Date
    Jan 2012
    Location
    Indiana
    Posts
    190
    Glad it worked as desired for ya enjoy your night buddy.
    Reply With Quote
     

  5. Collapse Details
     
    #5
    BL Ambassador Captain.Heroin's Avatar
    Join Date
    Nov 2008
    Location
    I wished with all my heart that we could just...leave this world behind. Rise like two angels in the night and magically...disappear.
    Posts
    46,452
    Just be careful to not take too much tramadol, as it can cause seizures.

    Enjoy your night AP!
    Reply With Quote
     

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •